# SDR ABXA20130813521

- Difficulty date: August 13, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- Engine: Ge CF680A2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 113T156626
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FITTING AT WS 700, A SUPPORT FITTING FOR THE NR 11 SPOILER AND THE FLAP DRIVE TORQUE TUBE, AFT SUPPORT LEG IS CRACKED IN HALF.  R & R NR 11 SPOILER INBD SUPPORT FITTING IAW SRM 51-40-02. PN: 113T1566-26, NSN, FITTING, CRACK 1.5", RIGHT WING REAR SPAR WS 700; ACFT WAS GROUNDED.
